MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Battery Problem (2885)
Health Effect - Clinical Codes Muscular Rigidity (1968); Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that information was received from a manufacturer representative stating the patient resided in a nursing facility where staff had reportedly refused to charge the implanted neurostimulator.The representative initially believed the battery was depleted but later reported that the device had entered an overdischarge state.The representative also reported observing a message indicating the recharger was missing the target.Attempts to connect using the patient programmer and a clinician tablet were unsuccessful.Technical services reviewed instructions for initiating physician recharge mode.
 
Event or Problem Description
2026-may-05 rtg1041741 (rep): it was reported that information was received from a manufacturer representative stating the patient resided in a nursing facility where staff had reportedly refused to charge the implanted neurostimulator.The representative initially believed the battery was depleted but later reported that the device had entered an overdischarge state.The representative also reported observing a message indicating the recharger was missing the target.Attempts to connect using the patient programmer and a clinician tablet were unsuccessful.Technical services reviewed instructions for initiating physician recharge mode.2026-may-07 e1 (rep): the manufacturer representative provided additional information indicating that the overdischarge condition was addressed by following the overdischarge recovery procedure and charging the battery to 50%.Staff at the rehabilitation facility were also instructed on proper charging procedures.The patient experienced stiffness associated with the overdischarge.The date the condition was first observed by the physician is unknown.The information was confirmed and provided by the physician.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25107379
Report Number3004209178-2026-07827
Device Sequence Number18726758
Product Code MHY
UDI-Device Identifier00643169864238
UDI-Public(01)00643169864238(17)200414
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2020
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/21/2026
Date Device Manufactured05/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale